Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


KS Spots
Jun 16, 2004

My partner is under treatment for KS. His HIV meds are helping but not enough. Once his vital load improves he will need to go through some form of chemo. My question is, is there any cosmetic product that you know of that will cover these spote in the meantime. He is so self conscious about it that he wears long sleeve shirts everywhere all the time. Even in 80 degree weather. We have tried Dermablend but that looks too make-upy. We have also tried Igia to no avail. Since he has had no sun since January he is quite white and lacking the nutrients the sun provides. I want him to feel better about himself and covering these spots at this time will do that. Thanks....Mark

Response from Dr. Henry

I have not had any experience suggesting that any cosmetic treatment is preferred in situations like youdescribe. I would appreciate any help out there in cyberspace. KH



Previous
Heavy legs and arms
Next
How to fight fat abnormalities

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement